# SDR QXEA2016021100115

- Difficulty date: February 2, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 11,882 hours, 12,578 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210115
- Condition: Corroded
- Location: Bs 612-670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD AFT FUSELAGE SEAT TRACK NR 15 CORROSION BEYOND LIMITS.  SEAT RAIL BS  612 - 670 REMOVED IAW SRM 51-42-05, 51-40-15 & 51-41-00.  NEW SEAT TRACK DRILLED & REAMED IAW SRM 51-40-07 AND INSTALLED IAW SRM 51-42-05 & 51-40-15.
